Whittle pseudo-maximum likelihood estimation for nonstationary time series
AbstractWhittle pseudo-maximum likelihood estimates of parameters for stationary time series have been found to be consistent and asymptotically normal in the presence of long-range dependence. Generalizing the definition of the memory parameter d, we extend these results to include possibly nonstationary (.5 $\leq d
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoPaper provided by Universidad Carlos III de Madrid in its series Open Access publications from Universidad Carlos III de Madrid with number info:hdl:10016/4434.
Length: 1245 p.
Date of creation:
Date of revision:
Contact details of provider:
Web page: http://www.uc3m.es
Frequency domain estimation; Long-range dependence; Nonstationary fractional models; Nonstationary long memory time series; Tapering;
Other versions of this item:
- Velasco, Carlos & Robinson, Peter M., . "Whittle pseudo-maximum likelihood estimation for nonstationary time series," Open Access publications from Universidad Carlos III de Madrid info:hdl:10016/4374, Universidad Carlos III de Madrid.
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Hosoya, Yuzo, 1996. "The quasi-likelihood approach to statistical inference on multiple time-series with long-range dependence," Journal of Econometrics, Elsevier, vol. 73(1), pages 217-236, July.
- Velasco, Carlos, .
"Non-stationary log-periodogram regression,"
Open Access publications from Universidad Carlos III de Madrid
info:hdl:10016/4346, Universidad Carlos III de Madrid.
- Velasco, Carlos, . "Non-stationary log-periodogram regression," Open Access publications from Universidad Carlos III de Madrid info:hdl:10016/4554, Universidad Carlos III de Madrid.
- Robinson, P. M., 1978. "Alternative models for stationary stochastic processes," Stochastic Processes and their Applications, Elsevier, vol. 8(2), pages 141-152, December.
- Dahlhaus, Rainer, 1985. "Asymptotic normality of spectral estimates," Journal of Multivariate Analysis, Elsevier, vol. 16(3), pages 412-431, June.
This item has more than 25 citations. To prevent cluttering this page, these citations are listed on a separate page. reading list or among the top items on IDEAS.Access and download statisticsgeneral information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Contact person).
If references are entirely missing, you can add them using this form.